# SDR CALA2024111102827

- Difficulty date: November 1, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 69,129 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/W HATCH HAS CRACKS AT RIVETS AT L/H AND R/H LOAD TRANSMITT ING PROGILE.   REMOVED & REPLACED L/H O/W HATCH L/H & R/H LOAD TRANSMITTING PRO FILE (FRAME SEGMENT) IAW A319 SRM 51-72-11-911-001. PN: D5227902 620551, PO: 1153067.1, PN: D5227902620451, PO: 1151564.6.
